# SDR UALA2009110903494

- Difficulty date: November 9, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 65,658 hours, 24,653 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL STRIP IS LOOSE ON FLOOR BETWEEN ROWS 33 AND 34.  SECURED LIGHTING, REPLACED COVERING.  LIGHTING TEST OKAY.
